Paradoxical Reaction to Benadryl and Gravol

by Retchinred
(Ontario)

I have the double whammy of a Paradixal reaction to both Gravol AND Benadryl! It really stinks because I cannot find a drug to take for ongoing nausea I am experiencing.


Once and emergency room doctor gave me a Major Tranquilizer/Anti-psychotic drug called Stemitil and I ended up back in emergency less than 1/2hr of being discharged with LOCKJAW! It is such a horrible reaction and is painful and embarrassing.

If anyone else suffers from the same reaction to both drugs I would love to hear from you! Also, if anyone has any idea what else I could take for nausea other than medical marijuana which I do use already but doesn't always work.

Cheers,

Retchinred

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Paradoxical Reaction.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video